# SDR CALA2025112611489

- Difficulty date: November 22, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 90,874 hours, 12,065 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: 933D1001
- Part serial: 3480
- Condition: Faulted
- Location: Zone 800
- Part time: 784,560 hours, 710,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 3R STATUS MESSAGE DUE TO HISTORY,   COMPLIED WITH *DM* REF. MX FAULT MSG 52-11330 FIM 52-11 TASK 806 FOR FAULT ISOLATION, REPEAT WRITE-UP,  AFTER FAULT ISOLATION, REMOVED AND REPLACED DOOR LOCK ACTUATOR IAW AMM 52-11-26-400-801 OPS TEST GOOD.
